Strong bounds for weighted empirical distribution functions based on uniform spacings

J.H.J. Einmahl, M.C.A. van Zuijlen

Research output: Contribution to journalArticleScientificpeer-review

207 Downloads (Pure)
Original languageEnglish
Pages (from-to)108-125
JournalAnnals of Probability
Volume16
Issue number1
Publication statusPublished - 1988

Cite this

@article{210595037dec4f2ca62168e7be7204b1,
title = "Strong bounds for weighted empirical distribution functions based on uniform spacings",
author = "J.H.J. Einmahl and {van Zuijlen}, M.C.A.",
year = "1988",
language = "English",
volume = "16",
pages = "108--125",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

Strong bounds for weighted empirical distribution functions based on uniform spacings. / Einmahl, J.H.J.; van Zuijlen, M.C.A.

In: Annals of Probability, Vol. 16, No. 1, 1988, p. 108-125.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Strong bounds for weighted empirical distribution functions based on uniform spacings

AU - Einmahl, J.H.J.

AU - van Zuijlen, M.C.A.

PY - 1988

Y1 - 1988

M3 - Article

VL - 16

SP - 108

EP - 125

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 1

ER -